MathSciNet Relay Station
MathSciNet bibliographic data
MR716849 (85i:20044) 20G05 (16A64 16A65)
Howlett, R. B.; Lehrer, G. I. Representations of generic algebras and finite groups of Lie type. Trans. Amer. Math. Soc. 280 (1983), no. 2, 753–779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement